# SDR CALA2015011993001

- Difficulty date: January 18, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 55,039 hours, 6,581 cycles
- Engine: Pwa PW40903
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE HANDLE PANEL INSTALLED UPSIDE DOWN.  FIRE HANDLE POSITIONS REVERSED WITH GRAPHICS UPSIDE DOWN.  REMOVED & REINSTALLED PANEL TO CORRECT POSITION.  NO DISCREPANCIES NOTED WITH WIRE BUNDLES ROUTING.  FIRE TESTS NORMAL AFTER REINSTALLATION.
